# SDR 3EJA202510240005

- Difficulty date: September 28, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N830JS
- Make and model: Cessna 560XL
- Aircraft serial: 5605274
- Aircraft time: 10,306 hours, 6,512 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Part number: P18M30
- Part serial: 5313
- Condition: Failed
- Location: Zone 800
- Part time: 10,306 hours, 6,512 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT GOT AT KGPI HAD A DOOR SEAL STEADY YELLOW CASS MESSAGE.   REMOVED AND REPLACED DOOR SEAL DIFFERENTIAL PRESSURE SWITCH P/N P18M-30 S/N 5313. INSTALLED "INSPECTED" PRESSURE SWITCH
P/N 18M-30 S/N 2527.
